# SDR CHQA20121002366

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 27,275 hours, 23,446 cycles
- Engine: Allsn AE3007A
- Engine time: 17,106 hours, 16,561 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Switch
- Part number: NX223002B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT, AND ELECTRICAL ODOR WAS PRESENT IN THE COCKPIT.  THE CREW DIVERTED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE ISOLATED THE ISSUE TO THE FIRST OFFICER'S CHRONO BUTTON IN THE YOKE.  THE ITEM WAS DEACTIVATED AND THEN DEFERRED.  THE DEFERRAL WAS CLEARED ON 10/04/2012 WHEN THE FIRST OFFICER'S CHRONO SWITCH OK THE YOKE WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
